Show simple item record

dc.contributor.authorAgarwal, Ravi P.
dc.contributor.authorO'Regan, Donal
dc.contributor.authorWong, P.J.
dc.date.accessioned2017-10-17T15:30:21Z
dc.date.available2017-10-17T15:30:21Z
dc.date.issued2009-12-31
dc.identifier.citationAgarwal, R. P., O'Regan, D., & Wong, P. J. Y. (2009). Solutions of a system of integral equations in orlicz spaces. Journal of Integral Equations and Applications, 21(4), 469-498en_US
dc.identifier.urihttp://hdl.handle.net/11141/2038
dc.descriptionintegral equations, orlicz spacesen_US
dc.description.abstractWe consider the following system of integral equations Ui(t) = ∫1gi(t,s)fi(s,u1(s),u2(s),...,un(s))ds, a.e. t [0,1], 1 ≤ i ≤ n. Our aim is to establish criteria such that the above system has a solution (u±,U2,... ,un) where uiLφ (Orlicz space), 1 < i < n. We further investigate the system Ui(t) = ∫1gi(t,s)fi(s,u1(s),u2(s),...,un(s))ds, a.e. t [0,1], 1 ≤ i ≤ n. and establish the existence of constant-sign solutions in Orlicz spaces, i.e., for each 1 ≤ i ≤ n, Oui > 0 and ui G L<p, where 0 G {1,-1} is fixed.en_US
dc.language.isoen_USen_US
dc.rightsCopyright © 2009 Rocky Mountain Mathematics Consortiumen_US
dc.rights.urihttp://www.sherpa.ac.uk/romeo/issn/0897-3962/en_US
dc.titleSolutions of a system of integral equations in Orlicz spacesen_US
dc.typeArticleen_US
dc.identifier.doi10.1216/JIE-2009-21-4-469


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record